RUS
ENG
Full version
JOURNALS
// Teoreticheskaya i Matematicheskaya Fizika
// Archive
TMF,
1972
Volume 11,
Number 1,
Pages
9–18
(Mi tmf2816)
Selfadjointness of some representations of field algebra
N. V. Borisov
,
A. N. Vasil'ev
Leningrad State University
Abstract:
Essential selfadjointness is proved for the field algebra representations corresponding to the generalized free field and the field
${:}\varphi^2{:}(x)$
, where
$\varphi(x)$
is a free field.
Received:
31.05.1971
Fulltext:
PDF file (1045 kB)
References
English version:
Theoretical and Mathematical Physics, 1972,
11
:1,
306–312
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025